Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 4

Issues

Continuity of separately continuous mappings

Alireza Mirmostafaee
  • Center of Excellence in Analysis on Algebraic Structures Department of Pure Mathematics School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, 91775, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-09-07 | DOI: https://doi.org/10.2478/s12175-014-0255-1

Abstract

By means of a topological game, a class of topological spaces which contains compact spaces, q-spaces and W-spaces was defined in [BOUZIAD, A.: The Ellis theorem and continuity in groups, Topology Appl. 50 (1993), 73–80]. We will show that if Y belongs to this class, every separately continuous function f: X × Y → Z is jointly continuous on a dense subset of X × Y provided that X is σ-β-unfavorable and Z is a regular weakly developable space.

MSC: Primary 54C05; 54E30; 54E52; 54C99

Keywords: joint continuity; separate continuity; topological games; developable spaces

  • [1] ALLECHE, B.— ARHANGELSKII, A.— CALBRIX, J. V.: Weak developments and metrization, Topology Appl. 100 (2000), 23–38. http://dx.doi.org/10.1016/S0166-8641(98)00135-7CrossrefGoogle Scholar

  • [2] BOUZIAD, A.: Every Čech-analytic Baire semitopological group is a topological group, Proc. Amer. Math. Soc. 124 (1996), 953–959. http://dx.doi.org/10.1090/S0002-9939-96-03384-9CrossrefGoogle Scholar

  • [3] BOUZIAD, A.: The Ellis theorem and continuity in groups, Topology Appl. 50 (1993), 73–80. http://dx.doi.org/10.1016/0166-8641(93)90074-NCrossrefGoogle Scholar

  • [4] CAO, J.— DROZDOWSKI, R.— PIOTROWSKI, Z.: Weak continuity properties of topologized groups, Czechoslovak Math. J. 60(135) (2010), 133–148. http://dx.doi.org/10.1007/s10587-010-0004-8Web of ScienceCrossrefGoogle Scholar

  • [5] CAO, J.— MOORS, W. B.: Separate and joint continuity of homomorphisms defined on topological groups, New Zealand J. Math. 33 (2004), 41–45. Google Scholar

  • [6] CHRISTENSEN, J. P. R.: Joint continuity of separately continuous functions, Proc. Amer. Math. Soc. 82 (1981), 455–461. http://dx.doi.org/10.1090/S0002-9939-1981-0612739-1CrossrefGoogle Scholar

  • [7] GRUENHAGE, G.: Generalized Metric Spaces. In: Handbook of Set-theoretic Topology, North-Holland, Amesterdam, 1984, pp. 423–501. http://dx.doi.org/10.1016/B978-0-444-86580-9.50013-6CrossrefGoogle Scholar

  • [8] GRUENHAGE, G.: Infinite games and generalizations of first-countable spaces, Topology Appl. 6 (1976), 339–352. http://dx.doi.org/10.1016/0016-660X(76)90024-6CrossrefGoogle Scholar

  • [9] HANSEL, G.— TROALLIC, J. P.: Quasicontinuity and Namioka’s Theorem, Topology Appl. 46 (1992), 135–149. http://dx.doi.org/10.1016/0166-8641(92)90129-NCrossrefGoogle Scholar

  • [10] HOLÁ, Ľ.— PIOTROWSKI, Z.: Set of continuity points of functions with values in generalized metric spaces, Tatra Mt. Math. Publ. 42 (2009), 1–12. Google Scholar

  • [11] KENDEROV, P. S.— KORTEZOV, I. S.— MOORS, W. B.: Topological games and topological groups, Topology Appl. 109 (2001), 157–165. http://dx.doi.org/10.1016/S0166-8641(99)00152-2CrossrefGoogle Scholar

  • [12] MICHEAL, E.: A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173–176. http://dx.doi.org/10.1007/BF02759940CrossrefGoogle Scholar

  • [13] MIRMOSTAFAEE, A. K.: Topological games and strong quasi-continuity, Banach J. Math. Anal. 5 (2011), 131–137. http://dx.doi.org/10.15352/bjma/1313363009CrossrefGoogle Scholar

  • [14] MOORS, W. B.: Separate continuity, joint continuity, the Lindelöf property and p-spaces, Topology Appl. 154 (2007) 428–433. http://dx.doi.org/10.1016/j.topol.2006.02.007CrossrefWeb of ScienceGoogle Scholar

  • [15] OXTOBY, J. C.: Measure and Category, Springer-Verlag, New York-Heidelberg-Berlin, 1980. http://dx.doi.org/10.1007/978-1-4684-9339-9CrossrefGoogle Scholar

  • [16] PIOTROWSKI, Z.: Separate and joint continuty in Baire groups, Tatra Mt. Math. Publ. 14 (1998), 109–116. Google Scholar

  • [17] PIOTROWSKI, Z.: On the theorems of Y. Mibu and G. Debs on separate continuity, Int. J. Math. Math. Sci. 19 (1996), 495–500. http://dx.doi.org/10.1155/S0161171296000695CrossrefGoogle Scholar

About the article

Published Online: 2014-09-07

Published in Print: 2014-08-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 4, Pages 1019–1026, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-014-0255-1.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in